advertisement
Question
Posted by: Tasha | 2005/11/29

Jasmine--leading to weight gain

Hi I would like to know. Does jasmine (contraceptive) lead to an increase in weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Everyone reacts differently, but Yasmin is less likely to cause weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Bekky | 2005/11/30

I found that my weight increased slightly, but i got thrush evey month and i had an extreamly bad odour. it did not work for me at all. But Good Luck!

Reply to Bekky
Posted by: Gill | 2005/11/30

Definately not, and it doesn't give you major pms either

Reply to Gill
Posted by: Nonto | 2005/11/29

No. Not for me infact it was easier for me to maintain weight when I was on Yasmin

Reply to Nonto

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement